Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 342, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2011, 5:28 PM CDT for 8 counties in Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 5:28 PM CDT (22:28 UTC)
- Expired
- Jun 26, 2011, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chambers County, AL, Chilton County, AL, Clay County, AL, Coosa County, AL, Elmore County, AL, Randolph County, AL, Tallapoosa County, AL
The radar
The Birmingham radar (KBMX), 43 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:44 PM CDT | TSTM WND DMG | Deatsville, AL | TREES DOWN AROUND TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2353 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
411
WUUS54 KBMX 262228
SVRBMX
ALC001-017-021-027-037-051-111-123-262315-
/O.NEW.KBMX.SV.W.0342.110626T2228Z-110626T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN AUTAUGA COUNTY IN ALABAMA...
CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
CHILTON COUNTY IN ALABAMA...
SOUTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
COOSA COUNTY IN EAST CENTRAL ALABAMA...
NORTHERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 615 PM CDT
* AT 526 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF CRYSTAL LAKE TO 7 MILES SOUTH OF HARRISBURG...
AND MOVING SOUTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...CLANTON...KELLYTON...ROCKFORD...ALEXANDER CITY...
STROUD...EQUALITY AND DADEVILLE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 193 THROUGH 219...
INTERSTATE 85 EXIT NUMBER 79...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS THE ENTIRE LINE OF STORMS. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3245 8686 3266 8692 3267 8701 3284 8702
3283 8688 3296 8687 3302 8652 3305 8652
3310 8629 3310 8618 3313 8617 3331 8528
3283 8516
TIME...MOT...LOC 2228Z 350DEG 25KT 3323 8530 3276 8721
$$
272 follow-up statements
184
WWUS54 KBMX 262243
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT SUN JUN 26 2011
ALC001-017-021-027-037-051-111-123-262315-
/O.CON.KBMX.SV.W.0342.000000T0000Z-110626T2315Z/
CHILTON AL-CLAY AL-COOSA AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
AUTAUGA AL-CHAMBERS AL-
543 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMBERS...
NORTHERN AUTAUGA...TALLAPOOSA...SOUTHERN RANDOLPH...NORTHERN
ELMORE...COOSA...SOUTHERN CLAY AND CHILTON COUNTIES UNTIL 615 PM
CDT...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROANOKE TO 8 MILES NORTHEAST OF MARION...MOVING SOUTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD...ALEXANDER CITY...STROUD...EQUALITY...DADEVILLE...
LAFAYETTE...CAMP HILL...LANETT...WELCH AND POOLES CROSSROADS.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 219...
INTERSTATE 85 EXIT NUMBER 79...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
THE ENTIRE LINE OF STORMS. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3245 8686 3266 8692 3267 8701 3284 8702
3283 8688 3296 8687 3302 8652 3305 8652
3310 8629 3310 8618 3313 8617 3331 8528
3283 8516
TIME...MOT...LOC 2243Z 350DEG 25KT 3313 8528 3266 8719
$$
27144
WWUS54 KBMX 262258
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT SUN JUN 26 2011
ALC001-017-021-027-037-051-111-123-262315-
/O.CON.KBMX.SV.W.0342.000000T0000Z-110626T2315Z/
CHILTON AL-CLAY AL-COOSA AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
AUTAUGA AL-CHAMBERS AL-
558 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMBERS...
NORTHERN AUTAUGA...TALLAPOOSA...SOUTHERN RANDOLPH...NORTHERN
ELMORE...COOSA...SOUTHERN CLAY AND CHILTON COUNTIES UNTIL 615 PM
CDT...
AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM POST OAK FORKS TO 9 MILES EAST OF MARION...MOVING SOUTH AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
EQUALITY...DADEVILLE...LAFAYETTE...CAMP HILL...LANETT...FREDONIA...
MARBURY...VEASEY CREEK PARK...BUFFALO AND AMITY PARK.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 219...
INTERSTATE 85 EXIT NUMBER 79...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
THE ENTIRE LINE OF STORMS. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3245 8686 3266 8692 3267 8701 3284 8702
3283 8688 3296 8687 3302 8652 3305 8652
3310 8629 3310 8618 3313 8617 3331 8528
3283 8516
TIME...MOT...LOC 2259Z 350DEG 25KT 3302 8526 3255 8717
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 26, 3:32 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 332 PM CDT SUN JUN 26 2011 .DISCUSSION... UNLIKE YESTERDAY...MESOSCALE CONVECTIVE COMPLEX FEATURE (MCS) NOT HAVING TROUBLE TRAVERSING SOUTHWARD INTO ALABAMA. DIFFERENCE IN TODAY AND YESTERDAY IS PARTIALLY DO TO A BOUNDARY FROM AN EARLIER MCS FEATURE WHICH HAS HELPED TO ENHANCE THIS APPROACHING FEATURE AS THE 2ND ONE MOVES SOUTHWARD INTO OUR AREA. ACROSS CENTRAL ALABAMA...WE HAD LITTLE CLOUD COVER FOR THE FIRST PART OF THE MORNING WITH HEALTHY CUMULUS FIELDS DEVELOPING AS WE HEATED UP IN THE LATE MORNING TOWARD MIDDAY. THIS WAS NOT A GOOD THING. IT HAS ONLY HELPED TO DESTABILIZE US AND FUEL THE APPROACHING LINE. THUS...THE CURRENT SEVERE WATCH...AND WARNINGS WITH THE APPROACHING LINE. THIS IS NOT TO MENTION WITH SCATTERED CONVECTION POPPING UP ACROSS THE REST OF THE AREA AHEAD OF IT WITH HEATING. UPPER SHORTWAVE FEATURE SHOULD MAKE ITS WAY ACROSS THE AREA THROUGH THE EVENING AROUND THE EAST/NORTHEAST SIDE OF THE ELONGATED FLAT UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF THE U.S. WILL STILL HAVE A CHANCE MONDAY FOR MCS ACTIVITY BUT FLOW LOOKS A TAD DIFFERENT WHERE MAIN FEATURE MAY MISS US TO THE NORTH AND EAST. HOWEVER...ISOLATED HEAT INDUCED ACTIVITY ALONG THE EAST PART OF THE AREA AROUND THE RIDGE STILL VERY MUCH A POSSIBILITY. FOR TUESDAY...MODELS SHOWING SOME CONSISTENCY FROM EARLIER INDICATING A SURFACE LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES REGION INTO NEW ENGLAND...ATTEMPTING TO TAKE A SURFACE WEAK FRONT INTO CENTRAL ALABAMA. NOT ANTICIPATING A BIG COOL DOWN BY ANY MEANS...BUT WILL GIVE MORE OF A SYNOPTIC FOCUS FOR THUNDERSTORM ACTIVITY FOR TUESDAY. GFS STILL A TAD MORE AGGRESSIVE TAKING THE FRONT A LITTLE FURTHER SOUTHEAST BEFORE STALLING WHILE EURO MEANDERS IT INTO THE NORTHERN/CENTRAL PART OF THE STATE. BOTH INDICATE THE POSSIBILITY OF INCREASED POPS...SOME DRIER AIR FILTERING IN FOR WEDNESDAY AND THURSDAY ACROSS THE NORTH ESPECIALLY...AND MAYBE SOME NOT AS HOT AND NOT AS HUMID TEMPERATURES FOR WEDNESDAY AND SLIGHTLY COOLER OVERNIGHT WED/THU. THIS WOULD HELP HEAT INDICES FOR MID WEEK WHICH HAVE BEEN INCHING UP. BY THE LATTER PART OF THE WEEK INTO NEXT WEEKEND THE UPPER RIDGE AMPLIFIES GREATLY AS THE UPPER LOW MOVES INTO NEW ENGLAND/NOVA SCOTIA. IN ADDITION...THE SURFACE RIDGE WEAKENS ALLOWING FOR WEAK EASTERLY AND ONSHORE FLOW TO ENTER BACK. THIS WILL ALLOW FOR ISOLATED HEAT INDUCED ACTIVITY AND INCREASING HUMIDITIES...A RETURN TO TYPICAL SUMMER. 08/MNK && .AVIATION...18Z TAF DISCUSSION. OUTFLOW BOUNDARY FROM EARLIER STORMS IN TENNESSEE HAS PUSHED INTO NORTHERN ALABAMA...AND ANOTHER BATCH OF STORMS HAS DEVELOPED IN THE WESTERN HALF OF TENNESSEE. CONDITIONS IN CENTRAL ALABAMA ARE QUITE UNSTABLE...AND THERE IS GROWING CONFIDENCE THAT THE CURRENT AREA OF STORMS WILL RIDE ALONG THE PREVIOUS OUTFLOW BOUNDARY AND EXPAND IN COVERAGE THROUGH THE AFTERNOON AS IT PUSHES SOUTH. THUS...I HAVE ENOUGH CONFIDENCE TO TRY TO TIME THE STORMS' ARRIVAL INTO BHM... TCL...EET...AND ANB...AS INDICATED BY THE VCTS IN THE FORECAST. IF THE STORMS DO CONTINUE TO MOVE AND DEVELOP SOUTHWARD...AND CONFIDENCE GROWS EVEN MORE...THEN WE WILL UPDATE THE RESPECTIVE TAFS TO GET EVEN MORE SPECIFIC ON AFFECTS AND TIMING. OUTSIDE OF THUNDERSTORM AREAS CONDITIONS WILL BE PREDOMINANTLY VFR...WITH CUMULUS LEVEL CLOUDS DISSIPATING AFTER DARK AND REFORMING AFTER SUNRISE MONDAY. ANY LOCATIONS THAT GET SUBSTANTIAL RAIN THIS AFTERNOON OR EVENING WILL HAVE AN INCREASED CHANCE OF FOG FORMATION EARLY MONDAY MORNING. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 93 72 93 69 / 70 30 20 50 30 ANNISTON 70 94 71 94 70 / 60 30 20 50 50 BIRMINGHAM 71 94 73 94 70 / 60 20 20 50 50 TUSCALOOSA 72 96 73 96 71 / 30 20 10 40 50 CALERA 71 94 72 94 71 / 40 20 20 50 50 AUBURN 70 95 71 95 71 / 40 30 20 40 50 MONTGOMERY 72 96 73 96 73 / 30 30 20 20 40 TROY 69 96 71 96 71 / 30 30 20 20 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/61
Hazardous weather outlook, Jun 26, 1:08 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT SUN JUN 26 2011 ALZ011>015-017>050-271800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 108 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL LIKELY MOVE ACROSS PORTIONS OF CENTRAL ALABAMA...BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING. A FEW OF THESE STORMS WILL BE STRONG TO SEVERE...POTENTIALLY PRODUCING DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. THE STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THE AREA MOST LIKELY TO EXPERIENCE SEVERE STORMS IS FROM THE CITIES OF VERNON...FAYETTE...BIRMINGHAM...AND ANNISTON...NORTHWARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE STORMS ARE POSSIBLE AREAWIDE ON TUESDAY INTO TUESDAY NIGHT...AS A FRONTAL BOUNDARY WILL TRY TO WORK INTO THE AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT- LINE WINDS...AND HEAVY DOWNPOURS. THERE ARE STILL SOME TIMING DIFFERENCES THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AS WELL AS TUESDAY. 61
In the hours before
Local storm report, Jun 26, 4:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG 4 WSW COLUMBIANA 33.15N 86.66W
06/26/2011 SHELBY AL PUBLIC
TREES DOWN AT THE INTERSECTION OF HIGHWAY 25 AND COUNTY
ROAD 305.
&&
ARMLocal storm report, Jun 26, 5:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 3 NNW CHELSEA 33.37N 86.66W
06/26/2011 SHELBY AL PUBLIC
TREES DOWN AT THE INTERSECTION OF NARROWS PARKWAY AND OLD
HIGHWAY 280.
&&
ARMSpecial weather statement, Jun 26, 5:04 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 504 PM CDT SUN JUN 26 2011 ALZ047-048-262245- LEE AL-RUSSELL AL- 504 PM CDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSSELL AND SOUTHERN LEE COUNTIES UNTIL 545 PM CDT... AT 501 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR UCHEE...OR 13 MILES NORTHEAST OF HURTSBORO...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... RUSSELL COUNTY SPORTS COMPLEX... SEALE... PARKMANVILLE... CRAWFORD... && LAT...LON 3251 8512 3229 8514 3233 8544 3251 8542 TIME...MOT...LOC 2204Z 274DEG 6KT 3241 8532 17/KLAWS
Local storm report, Jun 26, 5:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL VALLEY 32.82N 85.18W
06/26/2011 E0.50 INCH CHAMBERS AL TRAINED SPOTTER
ALSO SMALL TREE LIMBS DOWN.
&&
AGLocal storm report, Jun 26, 5:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 5 S BIRMINGHAM 33.45N 86.82W
06/26/2011 JEFFERSON AL PUBLIC
POWERLINES DOWN ON LAKESHORE JUST WEST OF GREEN SPRINGS
HIGHWAY.
&&
ARMLocal storm report, Jun 26, 5:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL CHELSEA 33.33N 86.64W
06/26/2011 E1.00 INCH SHELBY AL PUBLIC
QUARTER SIZE HAIL IN THE CITY OF CHELSEA.
&&
ARMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:40 PM CDT | Special Weather Statement | BMX | Russell | 50 min |
| Jun 26, 2:23 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Jun 26, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Jun 26, 2:45 PM CDT | Special Weather Statement | BMX | Barbour | 30 min |
| Jun 26, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 52 min |
| Jun 26, 3:16 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Walker | 59 min |
| Jun 26, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 24 min |
| Jun 26, 3:30 PM CDT | Special Weather Statement | BMX | DeKalb | 30 min |
| Jun 26, 3:45 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Cherokee, Etowah, St. Clair | 45 min |
| Jun 26, 3:52 PM CDT | Special Weather Statement | BMX | Pike | 23 min |
| Jun 26, 4:03 PM CDT | Special Weather Statement | BMX | Bullock | 27 min |
| Jun 26, 4:03 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, Jefferson, St. Clair and 2 more | 42 min |
| Jun 26, 4:10 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 50 min |
| Jun 26, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 24 min |
| Jun 26, 4:14 PM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Jun 26, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more | 49 min |
| Jun 26, 4:55 PM CDT | Special Weather Statement | BMX | Lee | 50 min |
| Jun 26, 4:59 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 31 min |
| Jun 26, 5:04 PM CDT | Special Weather Statement | BMX | Russell | 41 min |
| Jun 26, 6:13 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Lowndes, Macon, Montgomery, Russell | 47 min |
| Jun 26, 6:18 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 42 min |
| Jun 26, 6:28 PM CDT | Flash Flood Warning | BMX | Lee | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.